Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Positive factorizations of mapping classes

R İnanç Baykur, Naoyuki Monden and Jeremy Van Horn-Morris

Algebraic & Geometric Topology 17 (2017) 1527–1555
Bibliography
1 S Akbulut, B Ozbagci, Lefschetz fibrations on compact Stein surfaces, Geom. Topol. 5 (2001) 319 MR1825664
2 S Bauer, Almost complex 4–manifolds with vanishing first Chern class, J. Differential Geom. 79 (2008) 25 MR2414748
3 R İ Baykur, K Hayano, Multisections of Lefschetz fibrations and topology of symplectic 4–manifolds, Geom. Topol. 20 (2016) 2335 MR3548468
4 R İ Baykur, K Hayano, N Monden, Unchaining surgery and symplectic 4–manifolds,
5 R İ Baykur, M Korkmaz, N Monden, Sections of surface bundles and Lefschetz fibrations, Trans. Amer. Math. Soc. 365 (2013) 5999 MR3091273
6 R İ Baykur, J Van Horn-Morris, Families of contact 3–manifolds with arbitrarily large Stein fillings, J. Differential Geom. 101 (2015) 423 MR3415768
7 R İ Baykur, J Van Horn-Morris, Topological complexity of symplectic 4–manifolds and Stein fillings, J. Symplectic Geom. 14 (2016) 171 MR3523254
8 E Dalyan, M Korkmaz, M Pamuk, Arbitrarily long factorizations in mapping class groups, Int. Math. Res. Not. 2015 (2015) 9400 MR3431595
9 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
10 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
11 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
12 A Kaloti, Stein fillings of planar open books, preprint (2013) arXiv:1311.0208
13 T J Li, The Kodaira dimension of symplectic 4–manifolds, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 249 MR2249257
14 T J Li, Quaternionic bundles and Betti numbers of symplectic 4–manifolds with Kodaira dimension zero, Int. Math. Res. Not. 2006 (2006) MR2264722
15 T J Li, Symplectic 4–manifolds with Kodaira dimension zero, J. Differential Geom. 74 (2006) 321 MR2259057
16 T J Li, A Liu, Symplectic structure on ruled surfaces and a generalized adjunction formula, Math. Res. Lett. 2 (1995) 453 MR1355707
17 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of B4, Invent. Math. 143 (2001) 325 MR1835390
18 D Margalit, J McCammond, Geometric presentations for the pure braid group, J. Knot Theory Ramifications 18 (2009) 1 MR2490001
19 O Plamenevskaya, On Legendrian surgeries between lens spaces, J. Symplectic Geom. 10 (2012) 165 MR2926993
20 O Plamenevskaya, J Van Horn-Morris, Planar open books, monodromy factorizations and symplectic fillings, Geom. Topol. 14 (2010) 2077 MR2740642
21 A Putman, An infinite presentation of the Torelli group, Geom. Funct. Anal. 19 (2009) 591 MR2545251
22 M H Saitō, K I Sakakibara, On Mordell–Weil lattices of higher genus fibrations on rational surfaces, J. Math. Kyoto Univ. 34 (1994) 859 MR1311624
23 Y Sato, Canonical classes and the geography of nonminimal Lefschetz fibrations over S2, Pacific J. Math. 262 (2013) 191 MR3069059
24 H Short, B Wiest, Orderings of mapping class groups after Thurston, Enseign. Math. 46 (2000) 279 MR1805402
25 I Smith, Geometric monodromy and the hyperbolic disc, Q. J. Math. 52 (2001) 217 MR1838364
26 I Smith, Lefschetz pencils and divisors in moduli space, Geom. Topol. 5 (2001) 579 MR1833754
27 A I Stipsicz, Sections of Lefschetz fibrations and Stein fillings, Turkish J. Math. 25 (2001) 97 MR1829081
28 A I Stipsicz, Singular fibers in Lefschetz fibrations on manifolds with b2+ = 1, Topology Appl. 117 (2002) 9 MR1874001
29 A I Stipsicz, On the geography of Stein fillings of certain 3–manifolds, Michigan Math. J. 51 (2003) 327 MR1992949
30 S Tanaka, On sections of hyperelliptic Lefschetz fibrations, Algebr. Geom. Topol. 12 (2012) 2259 MR3020206
31 C Wendl, Strongly fillable contact manifolds and J–holomorphic foliations, Duke Math. J. 151 (2010) 337 MR2605865